# SDR HNAA2012071300857

- Difficulty date: July 13, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,711 hours, 65,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT IS INOPERATIVE ON BASE OF F/A'S WALL.  R & R BULB.  OPS CHECKED GOOD.
